MathSciNet Relay Station
MathSciNet bibliographic data
MR1145733 47B37 (30H05 47A15)
Richter, Stefan; Sundberg, Carl Invariant subspaces of the Dirichlet shift and pseudocontinuations. Trans. Amer. Math. Soc. 341 (1994), no. 2, 863–879.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement